... what if any changes did you feel, is there much of a difference. I have been on this for 1 week, not with any other meds, just Abilify
I titrated up from 2.5mgs of Abilify to 5mgs and haven't noticed anything negative this far. This has been for about 3 weeks now. If anything I feel more interested in life. Back story... I'm a recently diagnosed bipolar 1 and have tried several mood stabilizers. I was prescribed Depakote & Seroquel when first diagnosed a year ago and in a severe manic state. This did the trick, however gained 35 lbs so I recently titrated off Seroquel and onto Abilify (less weight gain). It's worth mentioning I'm currently on 5 mgs of Abilify and 500 Mgs of Depakote. Losing the weight, more energy and interest and no negative consequences have been my experience. Hope that helps some. Curious how it went for you?
I have been on Abilfy5mg for over 12 years and it still works for me although I am dealing with weight gain especially around my belly it doesn't show the pounds on the scale I have only gained a few pounds since seeing my Dr. But I feel bloated all the time and my belly is definitely bigger than ever and my clothes are getting tighter my question is I haven't gained much weight since three months ago since seeing my Dr. then why does my belly look and feel bigger than ever and my clothes are tighter I must be getting bigger somewhere if not in my weight where does this make sense anyone else feeling like your belly is huge but the scale doesn't show any weight gain but only a few pounds I am stumped Its a mystery.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2010 • 2 answers
Posted 11 Nov 2011 • 2 answers
Posted 15 Aug 2013 • 2 answers
Posted 10 Mar 2014 • 1 answer
Posted 15 Sep 2014 • 2 answers